# SDR ASOA2014111711682

- Difficulty date: October 25, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,681 hours, 11,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AVIONICS DOOR SILL INNER SURFACE BETWEEN 364.00-394.00 BETWEEN STR 25L-25R.  COMPLIED WITH GREO 690-53-21-032, STEP 1, FIG 1, REV-03-07-2008.  RECEIVED AND COMPLIED WITH EC/TC REO 690-53-21-032.  REPAIR TO THE SURFACE DAMAGE ON THE SKIN INNER SURFACE, DWG SH69-31351, REV AT THE AVIONICS BAY DOOR CUTOUT BETWEEN FS 364 AND FS 394 AND BETWEEN STR 26L AND STR 25 COMPLETED IAW REO 690-53-21-032.  COMPLIED WITH MODSUM IS6905321009 IAW CUSTOMER REQUEST 01-06-COMPLETED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
